Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Stomach removed due to cancer,blood test, suggested simon globulin changed. Suggestions?

hello,
my father just got a blood test result from his cardiologist and he stated that the "simon globulin" has changed from a 13 to a 11.7 I am a sonographer and have never heard of this. Can you please elaborate a little. My father has had his stomach removed due to cancer and was told to see his oncologist to further check this?!? Thank you
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
HI, thanks for using healthcare magic

There is no current medical term simon globulin. It is possible that your father may have misinterpreted what was said.

It would be difficult to say what was the actual blood test that was done. It may have been a decrease in hemoglobulin from 13 to 11.7.

It would be best to speak to his doctor to find out the exact test and the result.

I hope this helps
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor